Opuscula Math. 29, no. 3 (2009), 305-312
http://dx.doi.org/10.7494/OpMath.2009.29.3.305

 
Opuscula Mathematica

A note on the maximum likelihood estimator in the gamma regression model

Jerzy P. Rydlewski

Abstract. This paper considers a nonlinear regression model, in which the dependent variable has the gamma distribution. A model is considered in which the shape parameter of the random variable is the sum of continuous and algebraically independent functions. The paper proves that there is exactly one maximum likelihood estimator for the gamma regression model.

Keywords: gamma regression, nonlinear regression, maximum likelihood estimator, shape parameter.

Mathematics Subject Classification: 62J02, 62F10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Jerzy P. Rydlewski, A note on the maximum likelihood estimator in the gamma regression model, Opuscula Math. 29, no. 3 (2009), 305-312, http://dx.doi.org/10.7494/OpMath.2009.29.3.305

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.